# SDR 2004FA0000580

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N2KD
- Make and model: Cessna T210J
- Aircraft serial: T2100436
- Aircraft time: 6,037 hours
- Engine: Cont TSIO520H
- Engine time: 1,745 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN37
- Condition: Missing
- Location: Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

WHILE MAKING A APPROACH TO THE AIRPORT FOR LANDING, THE PILOT ADDED POWER WITH NO ENGINE RESPONSE. THE THROTTLE CABLE DISCONNECTED FROM THE ENGINE CONTROL ARM DUE TO THE THROTTLE ATTACHING BOLT MISSING ALONG WITH THE WASHER, NUT AND COTTER PIN. THROTTLE WORKED FIND WHEN MOVED FROM THE COCKPIT.  AIRCRAFT HAD THE ENGINE REMOVED APRIL 04 FOR METAL CONTAMINATION AND REINSTALLED.
